# SDR AALA20060084

- Difficulty date: February 10, 2006
- Submitted: February 21, 2006
- Operation: Air carrier
- Aircraft: N276AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49273
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BDL - INFLIGHT T1003/10FEB - NOSE LANDING GEAR RED LIGHT ILLUMINATED WITH GEAR HANDLE UP.  LOUD WIND NOISE NOTED.  LANDING GEAR INDICATION THREE GREENS AND DOOR LIGHT OUT WITH HANDLE DOWN.  RETURNED TO BDL AND LANDED WITHOUT INCIDENT.  REPLACED NOSE GEAR PROXIMITY SENSOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
